BibTeX record journals/tcs/Kjos-HanssenN09

download as .bib file

@article{DBLP:journals/tcs/Kjos-HanssenN09,
  author    = {Bj{\o}rn Kjos{-}Hanssen and
               Anil Nerode},
  title     = {Effective dimension of points visited by Brownian motion},
  journal   = {Theor. Comput. Sci.},
  volume    = {410},
  number    = {4-5},
  pages     = {347--354},
  year      = {2009},
  url       = {http://dx.doi.org/10.1016/j.tcs.2008.09.045},
  doi       = {10.1016/j.tcs.2008.09.045},
  timestamp = {Wed, 04 Mar 2009 20:44:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Kjos-HanssenN09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}